# SDR DALA2015122907813

- Difficulty date: December 29, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 83,104 hours, 36,355 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DRILLING UPPER T CHORD, 141T2938 FOR NOSE W/W REPAIR, DRILLED INTO NOSE GEAR PIVOT FITTING WEB.  REPAIRED IAW ERA 542226-14.
